# SDR CALA2017020300226

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 64,257 hours, 14,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T5132
- Condition: Cracked
- Location: Bs 764
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TOP OF MAIN CABIN FLOORBEAM UPPER TEE, BS 764 LBL 32.5.  CUT AND REMOVED DAMAGE AND REPAIRED IAW REO-M20520 REV A.
